# SDR PNSA2014020502

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 45,028 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18583
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,042 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  EMERGENCY LIGHTING POWER SUPPLY FAILED AT LOCATION 24LN.  R & R POWER SUPPLY.
